MAUDE Adverse Event Report: Mentor Texas MENTOR MemoryGel Breast Implant; Prosthesis, breast, noninflatable, internal, silicone gel-filled

Mentor Texas MENTOR MemoryGel Breast Implant; Prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number 3504001BC
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury

Brand Name
MENTOR MemoryGel Breast Implant
Common Device Name
Prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
+1(949)788-2078
MDR Report Key50164791
Report Number1645337-2026-08825
Device Sequence Number20159998
Product Code FTR
UDI-Device Identifier00081317000327
UDI-Public00081317000327
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2012
Device Catalogue Number3504001BC
Device Lot Number5764595
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer08/24/2026
09/11/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/11/2026
09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale